Actifed 60mg/2.5mg Tablets 12 Pack

Actifed 60mg/2.5mg Tablets 12 Pack

  • €6,10


Actifed Tablets contain two ingredients, Pseudoephedrine (60mg) and Triprolidine (2.5mg). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce runny nose and watery eyes, which can be helpful in treating colds, flus, allerghies and hayfever.

  • Unblocks sinuses
  • Dries runny noses
  • Unblocks stuffy noses
  • Clears catarrh
You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order.